Treffer 1 - 20 von 81 für Suche: 'Walter Gautschi', Suchdauer: 0.14s
Kein Bild verfügbar
von Gautschi, Walter in Mathematics of computation Vol. 26, No. 120 (1972), p. 923-924
... parametrization MSC conditioning MSC Chebyshev polynomials MSC Legendre polynomials MSC Gautschi, Walter The...
Online-Artikel
Zu den Favoriten
    Kein Bild verfügbar
    von Gautschi, Walter in SIAM journal on numerical analysis Vol. 7, No. 1 (1970), p. 187-198
    ...2949591 2949591 ger GBVCP eng Gautschi, Walter Efficient Computation of the Complex Error Function...
    Online-Artikel
    Zu den Favoriten
      Kein Bild verfügbar
      von Gautschi, Walter in Mathematics of computation Vol. 65, No. 215 (1996), p. 1249-1256
      ...2153803 2153803 ger GBVCP eng 41A05 MSC 65D32 MSC 33C45 MSC Gautschi, Walter On Quadrature...
      Online-Artikel
      Zu den Favoriten
        Kein Bild verfügbar
        von Gautschi, Walter in Mathematics of computation Vol. 32, No. 143 (1978), p. 865-875
        ...10.2307/2006491 doi 2006491 2006491 ger GBVCP eng 33A40 MSC 40A15 MSC 65D15 MSC Gautschi, Walter On...
        Online-Artikel
        Zu den Favoriten
          Kein Bild verfügbar
          von GAUTSCHI, WALTER in The Rocky Mountain journal of mathematics Vol. 21, No. 1 (1991), p. 209-226
          ...44237388 44237388 ger GBVCP eng GAUTSCHI, WALTER ON THE REMAINDER TERM FOR ANALYTIC FUNCTIONS OF...
          Online-Artikel
          Zu den Favoriten
            Kein Bild verfügbar
            von Gautschi, Walter in SIAM journal on numerical analysis Vol. 20, No. 6 (1983), p. 1170-1186
            ...2157152 2157152 ger GBVCP eng Gautschi, Walter Error Bounds for Gaussian Quadrature of Analytic...
            Online-Artikel
            Zu den Favoriten
              Kein Bild verfügbar
              von Gautschi, Walter in Mathematical tables and other aids to computation Vol. 13, No. 66 (1959), p. 91-96
              ...10.2307/2001958 doi 2001958 2001958 ger GBVCP eng Gautschi, Walter Note on Bivariate Linear...
              Online-Artikel
              Zu den Favoriten
                Kein Bild verfügbar
                von Gautschi, Walter in The Rocky Mountain journal of mathematics Vol. 21, No. 3 (1991), p. 1143
                ...44237451 44237451 ger GBVCP eng Gautschi, Walter ERRATA: 1. CORRECTIONS TO "ON THE REMAINDER TERM...
                Online-Artikel
                Zu den Favoriten
                  Kein Bild verfügbar
                  von Gautschi, Walter in Mathematics of computation Vol. 15, No. 75 (1961), p. 227-232
                  ...10.2307/2002897 doi 2002897 2002897 ger GBVCP eng Gautschi, Walter Recursive Computation of the...
                  Online-Artikel
                  Zu den Favoriten
                    Kein Bild verfügbar
                    von Gautschi, Walter in Mathematics of computation Vol. 31, No. 140 (1977), p. 994-999
                    ... MSC Gautschi, Walter Anomalous Convergence of a Continued Fraction for Ratios of Kummer Functions...
                    Online-Artikel
                    Zu den Favoriten
                      Kein Bild verfügbar
                      von Gautschi, Walter in SIAM journal on numerical analysis Vol. 4, No. 3 (1967), p. 357-362
                      ...2949403 2949403 ger GBVCP eng Gautschi, Walter Numerical Quadrature in the Presence of a...
                      Online-Artikel
                      Zu den Favoriten
                        Kein Bild verfügbar
                        von Gautschi, Walter in SIAM review Vol. 4, No. 3 (1962), p. 227-229
                        ...2027715 2027715 ger GBVCP eng Gautschi, Walter Diffusion Functions for Small Argument Elektronische...
                        Online-Artikel
                        Zu den Favoriten
                          Kein Bild verfügbar
                          von Gautschi, Walter in Mathematics of computation Vol. 28, No. 125 (1974), p. 125-134
                          ... of Chebyshev type MSC Gautschi, Walter On Chebyshev-Type Quadratures Elektronische Ressource Online...
                          Online-Artikel
                          Zu den Favoriten
                            Kein Bild verfügbar
                            von Gautschi, Walter in Mathematics of computation Vol. 57, No. 195 (1991), p. 325-338
                            ... series MSC Laplace transformation MSC Stieltjes transform MSC orthogonal polynomials MSC Gautschi, Walter...
                            Online-Artikel
                            Zu den Favoriten
                              Kein Bild verfügbar
                              von Gautschi, Walter in Mathematics of computation Vol. 40, No. 161 (1983), p. 337-342
                              ... fractions MSC Legendre's continued fraction for the incomplete gamma function MSC Gautschi, Walter On the...
                              Online-Artikel
                              Zu den Favoriten
                                Kein Bild verfügbar
                                von Gautschi, Walter in Mathematics of computation Vol. 57, No. 195 (1991), p. 309-324
                                ... orthogonal polynomials MSC Gautschi, Walter A Class of Slowly Convergent Series and their Summation by...
                                Online-Artikel
                                Zu den Favoriten
                                  Kein Bild verfügbar
                                  von Gautschi, Walter in SIAM journal on numerical analysis Vol. 27, No. 1 (1990), p. 219-224
                                  ...2157909 2157909 ger GBVCP eng 65D32 MSC Gautschi, Walter A Note on the Contour Integral...
                                  Online-Artikel
                                  Zu den Favoriten
                                    Kein Bild verfügbar
                                    von Gautschi, Walter in Mathematics of computation Vol. 51, No. 183 (1988), p. 231-248
                                    ... orthogonal polynomia MSC Gautschi, Walter An Algebraic Study of Gauss-Kronrod Quadrature Formulae for Jacobi...
                                    Online-Artikel
                                    Zu den Favoriten
                                      Kein Bild verfügbar
                                      von Gautschi, Walter in SIAM review Vol. 29, No. 2 (1987), p. 297-298
                                      ...2031664 2031664 ger GBVCP eng Gautschi, Walter A Conjectured Inequality for Hermite Interpolation...
                                      Online-Artikel
                                      Zu den Favoriten
                                        Kein Bild verfügbar
                                        von Gautschi, Walter in Mathematics of computation Vol. 51, No. 184 (1988), p. 749-754
                                        ... Geronimus measure MSC indefinite inner product MSC orthogonal polynomials MSC Gautschi, Walter A Family of...
                                        Online-Artikel
                                        Zu den Favoriten
                                          Privacy Notice Ask a Librarian New Acquisitions